Solvability of Linear Perturbed Sylvester Dynamical System in Infinite Dimensional Space Using Perturbed Composite Semigroup Approach

  • Radhi Ali .Zboon Department of Mathematics College of science AL-Mustansirya University
  • Jehad Ramadhan.Kider Department of Applied science ,University of Technology
  • Samir Kasim .Hassan Department of Mathematics College of Education Al-Mustansirya University

Abstract

      The perturbed linear dynamical system of Sylvester   type in infinite dimensional space has been considered . The solvability of this class of equations by using the perturbed composite semigroup of bounded linear operator is presented and developed . The necessary dynamical properties have also been presented and proved.

Downloads

Download data is not yet available.
Published
2017-09-17
How to Cite
Ali .Zboon, R., Ramadhan.Kider, J., & Kasim .Hassan, S. (2017). Solvability of Linear Perturbed Sylvester Dynamical System in Infinite Dimensional Space Using Perturbed Composite Semigroup Approach. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 137-160. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/246
Section
Math Articles